Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 4, Pages 41–61 (Mi mvk134)  

This article is cited in 2 scientific papers (total in 2 papers)

Statistical estimation of the significant arguments set of the binary vector-function with corrupted values

O. V. Denisov

LLC "Certification Research Center", Moscow

Abstract: Let $\Theta$ be the set of significant arguments of the unknown binary vector-function with the random uniformly distributed arguments and corrupted values. Algorithm for constructing the estimate $\Theta^*$ of $\Theta$ based on statistical estimates of function spectrum is proposed. For some function classes (particularly, for vectorial bent-functions and bijective mappings) we get asymptotic bounds of the data size sufficient for the successful work of the algorithm, i.e. $\mathbf P\{\Theta^*=\Theta\}\to1$.

Key words: binary vector-function, essential arguments, function spectrum estimations.

DOI: https://doi.org/10.4213/mvk134

Full text: PDF file (505 kB)
References: PDF file   HTML file

UDC: 519.719.2+519.233.2
Received 22.IV.2013

Citation: O. V. Denisov, “Statistical estimation of the significant arguments set of the binary vector-function with corrupted values”, Mat. Vopr. Kriptogr., 5:4 (2014), 41–61

Citation in format AMSBIB
\Bibitem{Den14}
\by O.~V.~Denisov
\paper Statistical estimation of the significant arguments set of the binary vector-function with corrupted values
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 4
\pages 41--61
\mathnet{http://mi.mathnet.ru/mvk134}
\crossref{https://doi.org/10.4213/mvk134}


Linking options:
  • http://mi.mathnet.ru/eng/mvk134
  • https://doi.org/10.4213/mvk134
  • http://mi.mathnet.ru/eng/mvk/v5/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Denisov, “Ob algoritme poiska suschestvennykh argumentov sluchainykh bulevykh funktsii”, Matem. vopr. kriptogr., 6:3 (2015), 19–32  mathnet  crossref  mathscinet  elib
    2. O. V. Denisov, R. A. Bylina, “Matrichnaya formula dlya raspredeleniya vykhoda blochnoi skhemy shifrovaniya i statisticheskii kriterii na ee osnove”, PDM, 2016, no. 2(32), 33–48  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:253
    Full text:138
    References:25
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022